# SDR SWAA2025032106276

- Difficulty date: March 17, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 63,745 hours, 38,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS A SMALL CRACK ON METAL WALL OF FRW CARGO SPACE <[01]. 05 - OK TO CONTINUE PER [MEL 25-16-01 XA; FWD LOWER CARGO COMPT LINING PANELS & FLOOR PANELS]. WITH SP ___1B______ AND AUTHORIZATION NUMBER __242797_____; [02] FOUND 2 CRACKS ON ALUMINUM FLOOR BOARD 120BF ON AFT SIDE. .25? CRACK ON AFT EDGE OF PANEL AND A 5? CRACK ON THE AFT SIDE OF PANEL; [03] REMOVED AND REPLACED FWD. CARGO PIT FLOOR BOARD 120 BF REF. AMM 25-52-10.
